# SDR SIMA993402

- Difficulty date: December 6, 1999
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DAMAGE TO LT LWR AFT OF FUSELAGE SKIN AT APPROX FS 725.5 TO 760 AND SL 1520 TO 1524.  CLEANED AREA AND PERFORMED CUT OUT THREE AREAS OF DAMAGE BETWEEN FS 725.5 AND 760 AND SL 1520 AND 1524.  DEBURRED, CLEANED, ALODINED AND APPLIED EPOXY PRIMER TO FUSELAGE AND EDGES OF CUT OUTS.  FABRICATED 15.5 BY 32.5 INCH, 13.5 BY 15 INCH, 14.5 BY 14 INCH.  REPAIR DOUBLERS AND TAPERED SHIM .050 THICK.  DEBURRED ALL HOLES IN FUSELAGE, CLEANED, DEBURRED, COUNTERSUNK ALL HOLES, CHAMFERE EDGES, ALODINED AND APPLIED EPOXY PRIMER TO REPAIR PARTS.  APPLIED EPOXY PRIMER TO REPAIR AREAS OF FUSELAGE.  APPLIED FAY SEALANT, POSITIONED REPAIR DOUBLER AND INSTALLED ALL FASTENERS WET WITH SEALANT.  FAIRED IN EDGES OF REPAIR DOUBLERS.
